# SDR CALA2018070301557

- Difficulty date: June 22, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 68,039 hours, 14,862 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CORROSION AT STR 39L BETWEEN STA 1395 AND 1417. REPAIRED STRINGER 39L AT STA 1395 THROUGH STA 1417 WITH A PERMANENT STRINGER REPAIR AS PER SRM 53-00-03 FIG 201 DETAIL III REF.
